Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 2, Pages 349-353
http://dx.doi.org/10.1155/S0161171289000402

Some applications of Schwarz Lemma for operators

School of Mathematical Sciences, Sambalpur University, Jyoti Vihar 768019, Orissa, India

Received 16 March 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Akshaya Kumar Mishra, “Some applications of Schwarz Lemma for operators,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 349-353, 1989. https://doi.org/10.1155/S0161171289000402.